# SDR WXOA00022

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cut
- Location: Fs 229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND FUSELAGE LONGERON SPLICE AT 17L AND STATION 229 DAMAGED.  REMOVED DAMAGED SPLICE, FABRICATED REPLACEMENT SPLICE PER DC9 SRM 53-02, FIGURE 8 AND INSTALLED SPLICE PER SRM 53-02, FIGURE 8.  (M)
